About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 932578, 6 pages
http://dx.doi.org/10.1155/2013/932578
Research Article

A Note on Double Laplace Transform and Telegraphic Equations

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 12 November 2012; Accepted 2 January 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Hassan Eltayeb and Adem Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. L. Lamb Jr, Introductory Applications of Partial Differential Equations with Emphasis on Wave Propagation and Diffusion, John Wiley & Sons, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  2. U. T. Myint, Partial Differential Equations of Mathematical Physics, American Elsevier, New York, NY, USA, 1980.
  3. C. Constanda, Solution Techniques for Elementary Partial Differential Equations, Chapman & Hall/CRC, New York, NY, USA, 2002. View at MathSciNet
  4. D. G. Duffy, Transform Methods for Solving Partial Differential Equations, CRC Press, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Babakhani and R. S. Dahiya, “Systems of multi-dimensional Laplace transforms and a heat equation,” in Proceedings of the 16th Conference on Applied Mathematics, vol. 7 of Electronic Journal of Differential Equations, pp. 25–36, University of Central Oklahoma, Edmond, Okla, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  6. Y. A. Brychkov, H.-J. Glaeske, A. P. Prudnikov, and V. K. Tuan, Multidimensional Integral Transformations, Gordon and Breach Science Publishers, Philadelphia, Pa, USA, 1992. View at MathSciNet
  7. A. Kılıçman and H. Eltayeb, “A note on the classifications of hyperbolic and elliptic equations with polynomial coefficients,” Applied Mathematics Letters, vol. 21, no. 11, pp. 1124–1128, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Eltayeb, A. Kılıçman, and P. Ravi Agarwal, “An analysis on classifications of hyperbolic and elliptic PDEs,” Mathematical Sciences, vol. 6, p. 47, 2012. View at Publisher · View at Google Scholar
  9. A. Kılıçman and H. E. Gadain, “On the applications of Laplace and Sumudu transforms,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 848–862, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. P. Kanwal, Generalized Functions Theory and Applications, Birkhauser Boston Inc., Boston, Mass, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet